Heteroclinic orbits for spatially periodic hamiltonian systems
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 5, p. 477-497
@article{AIHPC_1991__8_5_477_0,
     author = {Felmer, Patricio L.},
     title = {Heteroclinic orbits for spatially periodic hamiltonian systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {5},
     year = {1991},
     pages = {477-497},
     zbl = {0749.58021},
     mrnumber = {1136353},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_5_477_0}
}
Felmer, P. L. Heteroclinic orbits for spatially periodic hamiltonian systems. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 5, pp. 477-497. http://www.numdam.org/item/AIHPC_1991__8_5_477_0/

[1] K.C. Chang, Y. Long and E. Zehnder, Forced Oscillations for the Triple Pendulum, E.T.H. Zürich Report, August 1988.

[2] P. Felmer, Multiple Solutions for Lagrangean Systems in Tn, Nonlinear Analysis T.M.A. (to appear). | Zbl 0717.58050

[3] P. Felmer, Periodic Solutions of Spatially Periodic Hamiltonian Systems, Journal of Differential Equations (to appear). | MR 1168976 | Zbl 0763.34032

[4] G. Fournier and M. Willem, Multiple Solutions of the Forced Double Pendulum Equation, Preprint.

[5] V. Coti-Zelati and I. Ekeland, A Variational Approach to Homoclinic Orbits in Hamiltonian Systems, Preprint, S.I.S.S.A., 1988.

[6] H. Hofer and K. Wysocki, First Order Elliptic Systems and the Existence of Homoclinic Orbits in Hamiltonian System, Preprint.

[7] P. Rabinowitz, "Minimax Methods in Critical Point Theory with Applications to Differential Equations", C.B.M.S. Regional Conference Series in Mathematics, 65, A.M.S., Providence, 1986. | MR 845785 | Zbl 0609.58002

[8] P. Rabinowitz, Periodic and Heteroclinic Orbits for a Periodic Hamiltonian System, Analyse Nonlineare (to appear). | Numdam | MR 1030854 | Zbl 0701.58023

[9] P. Rabinowitz, Homoclinic Orbits for a Class of Hamiltonian Systems, Preprint. | MR 1051605

[10] K. Tanaka, Homoclinic Orbits for a Singular Second Order Hamiltonian System, Preprint, 1989.